+ Reply to Thread
Results 1 to 2 of 2
  1. #1
    Member
    Join Date
    Mar 2015
    Posts
    61

    Exclamation body twitches on propecia!!!! help

    I really need to know have any of you had body twitches while you were taking propecia

  2. #2
    Junior Member
    Join Date
    Feb 2017
    Posts
    6

    Default

    I still have it, but it doesn't seem commong enough among us to relate to finasteride, I think. The doctors keep assuring me it's stress and stress only. I and surely many others here definitely do have stress...
    I once saw a neurologists about it and she said it wasn't a problem worth worrying. Today I can't even get to a neurologist with this vain symptom.
    What to do? Start antidepressants and relieve stress?

Similar Threads

  1. Weird needle pain on my body due to Propecia?
    By crappyman in forum Hair Loss Treatments
    Replies: 0
    Last Post: 05-10-2014, 11:51 PM
  2. Rogaine excessive BODY hair growth?? propecia solves??
    By ben lamb in forum Hair Loss Treatments
    Replies: 1
    Last Post: 02-11-2013, 11:09 AM
  3. Propecia side effects affecting my whole body.
    By affinity2010 in forum Introduce Yourself & Share Your Story
    Replies: 6
    Last Post: 01-13-2013, 04:45 PM
  4. Propecia and facial/body hair
    By JohnnyBBald in forum Men's Hair Loss: Start Your Own Topic
    Replies: 9
    Last Post: 06-05-2012, 11:18 PM
  5. Can Any body help?
    By LookingforAnswers in forum Men's Hair Loss: Start Your Own Topic
    Replies: 1
    Last Post: 10-16-2010, 12:57 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Is the cure near or should i just get a transplant ?
12-02-2017 04:01 AM
by snowie
Last Post By snowie
Today 11:12 AM
Scott Boden - 1251 Follicles FUE
Today 10:43 AM
Last Post By Scott Boden, MD
Today 10:43 AM
Crown Thinning or Cowlick?
Yesterday 08:19 PM
by Zuul
Last Post By Zuul
Today 09:36 AM
Am I Balding or just thinning
11-12-2017 08:18 AM
by smani
Last Post By smani
Today 09:24 AM
Finasteride and Minoxidil ?
Today 07:38 AM
Last Post By Chadaug1969
Today 07:38 AM